Mixed-type reverse order law and its equivalents

Tom 204 / 2011

Nebojša Č. Dinčić, Dragan S. Djordjević, Dijana Mosić Studia Mathematica 204 (2011), 123-136 MSC: Primary 47A05; Secondary 15A09. DOI: 10.4064/sm204-2-2

Streszczenie

We present new results related to various equivalents of the mixed-type reverse order law for the Moore–Penrose inverse for operators on Hilbert spaces. Recent finite-dimensional results of Tian are extended to Hilbert space operators.

Autorzy

  • Nebojša Č. DinčićFaculty of Sciences and Mathematics
    University of Niš
    18000 Niš, Serbia
    e-mail
  • Dragan S. DjordjevićFaculty of Sciences and Mathematics
    University of Niš
    18000 Niš, Serbia
    e-mail
  • Dijana MosićFaculty of Sciences and Mathematics
    University of Niš
    18000 Niš, Serbia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek